| Model Number |
81725 |
| Medical Device Problem Codes |
Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6) hospital.
Event or Problem Description
It was reported that guidewire fracture occurred, requiring snare for removal.A 200 cm x 10 cm fathom -14 guidewire was selected for use in the treatment of vascular stenosis in the subclavian artery.However, the guidewire was fractured upon withdrawal and snaring was performed to remove the device.No patient complications were reported, and the patient status stable.
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).Device evaluated by mfr: the fathom - 14 guidewire was returned for analysis.It was observed that the device was bent, stretched detached at distal tip.The reported event of guidewire fracture was confirmed.
Event or Problem Description